Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An atomic decomposition for parabolic $ H\sp p$ spaces on product domains


Author: Shuichi Sato
Journal: Proc. Amer. Math. Soc. 104 (1988), 185-192
MSC: Primary 42B30
DOI: https://doi.org/10.1090/S0002-9939-1988-0958064-7
MathSciNet review: 958064
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an atomic decomposition for two-parameter parabolic $ {H^p}$ spaces, showing simultaneously an integral inequality between Lusin functions and nontangential maximal functions. As its consequence, we generalize Fefferman's weak type estimates for double singular integrals.


References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderòn and A. Torchinsky, Parabolic maximal functions associated with a distribution, Adv. in Math. 16 (1975), 1-64. MR 0417687 (54:5736)
  • [2] S.-Y. A. Chang and R. Fefferman, A continuous version of duality of $ {H^1}$ with BMO on the bidisc, Ann. of Math. (2) 112 (1980), 179-201. MR 584078 (82a:32009)
  • [3] C. Fefferman, Estimates for double Hilbert transforms, Studia Math. 44 (1972), 1-15. MR 0312166 (47:728)
  • [4] R. Fefferman, The atomic decomposition of $ {H^1}$ in product spaces, Adv. in Math. 55 (1985), 90-100. MR 772072 (86e:42034)
  • [5] G. B. Folland and E. M. Stein, Hardy spaces on homogeneous groups, Princeton Univ. Press, Princeton, N.J. 1982. MR 657581 (84h:43027)
  • [6] R. F. Gundy and E. M. Stein, $ {H^p}$ theory for the poly-disc, Proc. Nat. Acad. Sci. U.S.A. 76 (1979), 1026-1029. MR 524328 (80j:32012)
  • [7] S. Sato, Lusin functions on product spaces, Tôhoku Math. J. 39 (1987), 41-59. MR 876451 (88d:42037)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B30

Retrieve articles in all journals with MSC: 42B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0958064-7
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society